# SDR AALA2018061439030

- Difficulty date: May 29, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147800700
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR PANEL 222FF,  FRAMES 16 TO 20, STRINGER 23R.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-283-001.
